# SDR 08FDEA01590

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5755 · Spoilers
- Part: Spar
- Part number: 6516216172
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FALSE SPAR CRACKED JUST AFT OF NR 8 SPOILER FITTING. REPAIRED  IAW DRAWING SR 27-57-038 REV C.
